# SDR EIAA970098

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500-520
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED STRINGER CRACKED AT SECTION 41 BS 500-520 LEFT STRINGER 27.  REPAIRED BY REPLACING BS 500-520 LEFT STRINGER 27.  REPAIRED ACCOMPLISHED IAW SRM 51-10-01 WITH EXISTING SPLICES.  (M)
